Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 4, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 2, 2016, 5:19 PM MDT for Luna County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2016, 5:19 PM MDT (23:19 UTC)
- Expired
- Aug 2, 2016, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Luna County, NM
The radar
The El Paso radar (KEPZ), 95 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875 WGUS54 KEPZ 022319 FFWEPZ NMC029-030215- /O.NEW.KEPZ.FF.W.0004.160802T2319Z-160803T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 519 PM MDT TUE AUG 2 2016 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL LUNA COUNTY IN SOUTHWESTERN NEW MEXICO... * UNTIL 815 PM MDT * AT 518 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DEMING... SUNSHINE... ROCK HOUND STATE PARK... AND SPRING CANYON STATE PARK. LOW WATER CROSSINGS ALONG NEW MEXICO STATE HIGHWAY 143 WILL BE FLOODED AS WELL AS DRAINAGES OFF OF THE LITTLE FLORIDA MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN. ARROYOS...STREAMS...AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. && LAT...LON 3232 10749 3207 10749 3204 10781 3233 10782 $$ FAUSETT
1 follow-up statement
072 WGUS74 KEPZ 030057 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 657 PM MDT TUE AUG 2 2016 NMC029-030107- /O.CAN.KEPZ.FF.W.0004.000000T0000Z-160803T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUNA NM- 657 PM MDT TUE AUG 2 2016 ...THE FLASH FLOOD WARNING FOR CENTRAL LUNA COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3232 10749 3207 10749 3204 10781 3233 10782 $$ FAUSETT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:13 PM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 2, 2:13 PM MDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
213 PM MDT TUE AUG 2 2016
.SYNOPSIS...
A deep southerly flow of monsoonal moisture will result in
showers and thunderstorms capable of producing periods of heavy
rainfall into the weekend. Excessive run off from storms this
afternoon and evening may lead to localized flash flooding over
portions of Southwest and South Central New Mexico. A flash watch
is in effect for those affected areas. Chances for rain and
thunderstorms will continue into next week with better chances
in the mountains and west of the Rio Grande.
&&
.DISCUSSION...
A summer monsoon flow has become established over the desert
southwest. This deep plume of moisture flowing up from the south
has made the atmosphere more moist and unstable, leading to
increased chances for showers and thunderstorms across the region.
Storm development this afternoon and evening over portions of
Southwest New Mexico will be enhanced by lift and forcing from a
weak upper level disturbance that is slowly drifting along the
Arizona-New Mexico state line.
Precipitable water values area between a 140 and a 150 percent of
normal which is indicative of efficient rain producing storms.
With the ground become saturated from previous storm activity,
mainly in the Gila Region there is a potential for excessive rain
run off that could lead to flash flooding along drainages, small
streams, and arroyos. A flash flood watch will be in effect
through tonight for portions of southwest and south central New
Mexico.
Chances for showers and thunderstorms will continue on Wednesday
with the greatest chance for heavy rain being over southwest New
Mexico nearest the Arizona state line. Those areas will remain in
a flash flood watch on Wednesday. The rest of the area will see
scattered showers and thunderstorms with a more varied
distribution of rainfall. Some of the stronger storms will be able
to produce periods of moderate to heavy rainfall with localized
flooding possible.
For Thursday and Friday the plume of moisture will continue over
the state but will be attenuated a bit with lower precipitable
water values expected. This in part due to the upper level
disturbance lifting north out of the area. Scattered storms will
still occur in the afternoon and evenings with a few of the
storms able to produce periods of moderate to heavy rainfall.
The long term outlook continues the monsoonal flow over the state
with a chance of showers and thunderstorms each day. Mountain
regions and areas west of the continental divide will continue to
to have the better chances for rain. Temperatures will remain near
seasonal averages.
&&
.AVIATION...Valid 03/00Z-04/00Z.
P6SM SCT-BKN070-090 BKN200-250 through much of the period. Numerous
mountain and scattered lowland VRB20G40KT 1-3SM +TSRA BKN020-040
through 06Z with isolated to scattered coverage through morning
hours. After 18Z, scattered east and nmrs mountains and west 1-3SM
+TSRA BKN020-040.
&&
.FIRE WEATHER...
Monsoon moisture flow will continue across the region for the
upcoming week. Best chances will remain west of the river with
flash flooding threat, but scattered storms are still expected
eastern zones this week. Temperatures will remain near normal with
relative humidities above 25-30 percent lowlands and above 40
percent mountains with very good to excellent recoveries. Mixing
heights will be lower however keeping vent rates fair to good next
few days.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 73 94 74 94 / 40 40 30 30
Sierra Blanca 70 93 71 95 / 30 30 20 30
Las Cruces 69 91 69 92 / 50 40 30 40
Alamogordo 71 93 71 94 / 50 40 40 40
Cloudcroft 52 72 54 73 / 60 80 40 60
Truth or Consequences 69 89 70 90 / 50 60 50 50
Silver City 62 82 62 83 / 60 70 50 60
Deming 68 90 68 91 / 50 50 40 40
Lordsburg 66 87 67 89 / 60 70 40 50
West El Paso Metro 73 93 74 94 / 40 40 30 30
Dell City 69 95 69 96 / 40 30 30 20
Fort Hancock 73 97 74 95 / 30 40 30 30
Loma Linda 67 89 69 89 / 40 50 30 20
Fabens 71 95 72 94 / 40 40 40 30
Santa Teresa 71 93 71 93 / 40 40 30 30
White Sands HQ 72 92 73 92 / 50 40 30 30
Jornada Range 68 91 67 92 / 50 40 30 40
Hatch 69 92 69 93 / 50 50 40 40
Columbus 69 90 70 92 / 50 50 40 30
Orogrande 71 92 71 93 / 40 40 30 30
Mayhill 56 80 57 80 / 50 70 40 50
Mescalero 56 81 57 82 / 60 70 50 50
Timberon 54 79 56 79 / 60 70 40 50
Winston 58 83 58 82 / 60 70 60 70
Hillsboro 65 89 64 89 / 50 60 50 50
Spaceport 68 90 68 91 / 50 60 40 50
Lake Roberts 55 84 55 83 / 60 80 50 60
Hurley 62 85 63 85 / 50 70 50 50
Cliff 61 85 60 88 / 60 80 50 50
Mule Creek 57 83 56 85 / 60 80 60 50
Faywood 63 87 64 87 / 50 60 50 50
Animas 68 87 68 89 / 70 70 40 30
Hachita 67 88 67 89 / 60 60 40 30
Antelope Wells 66 86 65 88 / 70 70 40 30
Cloverdale 62 82 63 83 / 60 70 40 40
&&
.EPZ Watches/Warnings/Advisories...
NM...Flash Flood Watch through late tonight for NMZ407-409-410-412-
414>416.
Flash Flood Watch through Wednesday evening for NMZ401>406-408.
TX...None.
&&
04/26 Lundeen/GrzywaczHazardous weather outlook, Aug 2, 11:51 AM MDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1151 AM MDT TUE AUG 2 2016 NMZ401>410-412-414>416-031800- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 1151 AM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT ...FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT... VERY MOIST ATMOSPHERIC CONDITIONS WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THAT ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAINFALL. EXCESSIVE RUNOFF MAY GENERATE LOCALIZED FLASH FLOODING ALONG SMALL STREAMS...ARROYOS AND OTHER DRAINAGES. FLOODED LOW WATER CROSSINGS AND ROAD WASHOUTS MAY OCCUR. PONDING OF WATER MAY OCCUR IN POORLY DRAINED LOW LYING AREAS AND ROADS. PERIODS OF SMALL HAIL AND WIND GUSTS UP 50 MPH MAY ALSO OCCUR WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MONSOONAL MOISTURE PLUME WILL REMAIN OVER THE REGION WITH AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING MAY OCCUR. MOISTURE LEVELS WILL DROP SOMEWHAT DURING THE WEEKEND THAT MAY LIMIT HEAVY RAINFALL POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. NMZ411-413-417-TXZ418>424-031800- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1151 AM MDT TUE AUG 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. RAIN DISTRIBUTION WILL BE SPOTTY SPOTTY OVERALL...BUT SOME STORMS COULD STILL PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL THAT COULD CAUSE MINOR LOCALIZED FLOODING IN THE VICINITY OF THE STORM. PERIODS OF SMALL HAIL AND WIND GUSTS UP TO 50 MPH MAY ALSO OCCUR FROM STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MONSOONAL MOISTURE PLUME WILL REMAIN OVER THE REGION WITH AT LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING MAY OCCUR. MOISTURE LEVELS WILL DROP SOMEWHAT DURING THE WEEKEND THAT MAY LIMIT HEAVY RAINFALL POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
In the hours before
Special weather statement, Aug 2, 1:40 PM MDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
140 PM MDT TUE AUG 2 2016
NMZ404-405-022030-
LOWLANDS OF THE BOOTHEEL NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
140 PM MDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO COUNTY UNTIL
230 PM MDT...
AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF COTTON CITY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 45 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH
THIS STORM. VISIBILITIES MAY DROP BELOW ONE MILE.
LOCATIONS IMPACTED INCLUDE...
LORDSBURG...STEINS...COTTON CITY...ROAD FORKS...GRANITE GAP...
LORDSBURG PLAYA...PYRAMID MOUNTAINS AND SHAKESPEARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3242 10905 3246 10862 3209 10871 3206 10901
3223 10905
TIME...MOT...LOC 1939Z 168DEG 16KT 3215 10887
FAUSETTSpecial weather statement, Aug 2, 3:32 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 332 PM MDT TUE AUG 2 2016 NMZ401-402-022215- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 332 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GRANT COUNTY UNTIL 415 PM MDT... AT 331 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GILA...OR 9 MILES EAST OF CLIFF. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILA...MOGOLLON BOX CAMPGROUND AND PORTIONS OF THE GILA WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3310 10829 3288 10834 3288 10855 3309 10861 TIME...MOT...LOC 2131Z 178DEG 3KT 3296 10845 FAUSETT
Special weather statement, Aug 2, 3:47 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 347 PM MDT TUE AUG 2 2016 NMZ403-404-407-022230- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 347 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LUNA...NORTHEASTERN HIDALGO AND SOUTH CENTRAL GRANT COUNTIES UNTIL 430 PM MDT... AT 346 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF SEPAR...OR 15 MILES NORTH OF HACHITA...MOVING NORTHWEST AT 15 MPH. WINDS IN EXCESS OF 45 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH THIS STORM. VISIBILITIES WILL LOWER BRIEFLY TO ONE MILE OR LESS ALONG INTERSTATE 10. LOCATIONS IMPACTED INCLUDE... SEPAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3214 10816 3202 10832 3227 10866 3247 10829 TIME...MOT...LOC 2146Z 141DEG 11KT 3214 10830 FAUSETT
Special weather statement, Aug 2, 5:03 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 503 PM MDT TUE AUG 2 2016 NMZ407-022345- SOUTHWEST DESERT/MIMBRES BASIN NM- 503 PM MDT TUE AUG 2 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LUNA COUNTY UNTIL 545 PM MDT... AT 503 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF SUNSHINE...OR 7 MILES SOUTHEAST OF DEMING...MOVING WEST AT 10 MPH. WINDS IN EXCESS OF 50 MPH WITH BLOWING DUST WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING...SUNSHINE... ROCK HOUND STATE PARK AND SPRING CANYON STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3226 10755 3209 10759 3209 10791 3236 10785 TIME...MOT...LOC 2303Z 100DEG 7KT 3219 10766 FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:06 PM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
| Aug 1, 6:27 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Aug 1, 6:42 PM MDT | Special Weather Statement | EPZ | Hidalgo | 48 min |
| Aug 1, 7:41 PM MDT | Special Weather Statement | EPZ | Grant | 49 min |
| Aug 1, 7:57 PM MDT | Areal Flood Advisory | EPZ | Luna | 2 hr |
| Aug 1, 9:25 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 1, 10:03 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna, Sierra | 3 hr |
| Aug 2, 1:40 PM MDT | Special Weather Statement | EPZ | Hidalgo | 50 min |
| Aug 2, 3:32 PM MDT | Special Weather Statement | EPZ | Grant | 43 min |
| Aug 2, 3:47 PM MDT | Special Weather Statement | EPZ | Hidalgo | 43 min |
| Aug 2, 5:03 PM MDT | Special Weather Statement | EPZ | Luna | 42 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.